# SDR 0002916717

- Difficulty date: August 14, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Aircraft time: 82,198 hours, 21,171 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, CORROSION WAS FOUND ON SEAT TRACK UPPER CHORD LOWER HORIZONTAL FLANGE AT BS 2110 RBL 33.  REPAIRED PER EA 67-178851.
